Hail, Laclede
- When
- June 6, 7:42 AM CST
- Where
- Laclede County, Lebanon
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.683, -92.667
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 6, 2:00 AM CST, 5 hours 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 300 AM CDT MON JUN 6 2005 .DISCUSSION... MOST CHALLENGING PART OF THIS MORNINGS FORECAST SEEMS TO BE THE FIRST 12-24 HOURS. ALMOST ALL NUMERICAL GUIDANCE IS GENERATING SOME QPF OVER THE AREA TODAY...BUT WE ARE HAVING A HARD TIME KEYING IN ON WHAT THE IMPETUS IS FOR THE PRECIP. MODELS ARENT EXACTLY DOING A STELLAR JOB WITH ONGOING CONVECTION NEAR KS/OK BORDER...SO REALLY HARD TO EMBRACE THEM THEIR IDEA OF RAIN FOR TODAY. HAVING SAID THAT...CONVECTION IS EXPANDING IN AREAL COVERAGE TO OUR WEST SO OBVIOUSLY WILL NEED TO INCLUDE POPS OF SOME SORT TODAY. WILL MAKE A LAST MINUTE DECISION ON POPS JUST PRIOR TO GRID ISSUANCE. TODAYS PHANTOM DISTURBANCE IS THEN FORECAST TO MOVE OUT OF THE AREA TONIGHT WITH UPPER HEIGHTS SLOWING BUILDING. WITH BUILDING HEIGHTS AND NO OBVIOUS TRIGGERS APPARENT KEPT FORECAST GENERALLY DRY FROM THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON. NEXT FRONT MAY TRY AND SAG INTO MISSOURI BY LATER WEDNESDAY AFTERNOON BRINGING SOME CHANCE FOR CONVECTION LATE WEDNESDAY THROUGH MUCH OF THE REST OF THE WEEK. GUIDANCE CONTINUES TO BE FAR TOO COOL DURING THE DAY OVER THE DRY PORTIONS OF OUR CWA...SO KEPT TEMPS GENERALLY ABOVE GUIDANCE THERE. ONE EXCEPTION COULD BE TODAYS HIGHS GIVEN THE POTENTIAL FOR CLOUDINESS AND POSSIBLY SOME RAIN TO KEEP IT COOLER...SO EMBRACED GUIDANCE EVERYWHERE TODAY. GIVEN THE DEVELOPING CONVECTION WILL OPT TO KEEP THINGS VERY BRIEF THIS MORNING ON CLOSE ON THAT NOTE. THANKS FOR THE COORDINATION THIS MORNING LSX/EAX/HPC IZZI && .AVIATION... FOR THE 06Z TAFS...WILL CONTINUE TO KEEP CONVECTION OUT OF JOPLIN AND SPRINGFIELD TAF SITES WITH DECENT CAP ON 00Z KSGF SOUNDING. WILL BUMP CLOUD COVER UP IN THE EARLIER PORTION OF THE TAFS TO ACCOUNT FOR ANVIL SPREADING NORTHEAST FROM CONVECTION OVER THE RED RIVER VALLEY. TERRY && .CLIMATE... THE EXCEPTIONALLY DRY WEATHER CONTINUES FROM SGF TO VIH AND SOUTHEASTWARD. DID A BIT MORE NUMBER CRUNCHING THIS MORNING AND FOUND THAT UNO HAS ONLY RECEIVED 19% OF THEIR NORMAL PRECIPITATION SINCE MAY 1ST. AFTER MISSING ANOTHER SHOT AT PRECIPITATION OF ANY SIGNIFICANCE YESTERDAY...WE ARE NOW IN THE MIST OF A 23 DAY STRETCH WITHOUT A SINGLE DAY RAINFALL OF MORE THAN A TENTH OF AN INCH. EVEN MORE REMARKABLE...IT HAS BEEN 145 DAYS SINCE WE HAVE SEEN A CALENDAR DAY RAINFALL IN EXCESS OF 0.80. THERE HAVE ONLY BEEN 7 OTHER TIMES SINCE 1888 THAT SGF HAS SEEN A STRETCH LONGER THAN THIS...WITH THE LONGEST STRETCH 170 DAYS FROM 11/10/35 TO 4/27/36 (DURING THE DUST BOWL ERA). IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT MON JUN 6 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT MON JUN 6 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...A FEW MAY CONTAIN:
HAIL TO THE SIZE OF NICKELS.
HEAVY RAIN.
AND FREQUENT CLOUD TO GROUND LIGHTNING.
AREAS AFFECTED AND TIMING:
SCATTERED THUNDERSTORMS ARE EXPECTED OVER MAINLY NORTHERN AND
WESTERN PORTIONS OF THE OUTLOOK AREA THIS MORNING...WITH THE
CHANCE OF THUNDERSTORMS CONTINUING INTO THE AFTERNOON.
DISCUSSION:
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH THE GREATEST
COVERAGE OF THUNDERSTORMS EXPECTED NORTH AND WEST OF INTERSTATE 44
THIS MORNING. THE STRONGEST STORMS MAY PRODUCE SOME HAIL AND HEAVY
RAIN...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF THE STRONGER STORMS...SPOTTER
ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 726 AM CDT MON JUN 6 2005 MOZ080-061330- DALLAS- 726 AM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 830 AM CDT... AT 720 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM URBANA TO BUFFALO TO 9 MILES WEST OF CONWAY...AND MOVING NORTHEAST AT 20 MPH. THE TOWNS OF URBANA...LOUISBURG...PLAD...WINDYVILLE AND LONG LANE ARE ALSO IN THE PATH OF THESE STORMS. NICKEL SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED WITH THESE STORMS. BOOKBINDER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0748 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0615 AM FLOOD PITTSBURG 37.42N 94.70W
06/06/2005 CRAWFORD KS TRAINED SPOTTER
MINOR STREET FLOODING AND LOW LYING AREAS UNDER WATER.
FEHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0759 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0758 AM HAIL BOLIVAR 37.62N 93.42W
06/06/2005 0.88 INCH POLK MO LAW ENFORCEMENT
FEHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 759 AM CDT MON JUN 6 2005 MOZ079-061400- POLK- 759 AM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 900 AM CDT... AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHERN POLK COUNTY FROM BOLIVAR TO JUST NORTH OF THE GREENE COUNTY LINE. THESE STORMS WERE MOVING EAST AT 35 MPH. THE TOWNS OF BOLIVAR...MORRISVILLE...PLEASANT HOPE AND HALF WAY ARE INCLUDED IN THIS ADVISORY. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED...ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL. RAINFALL AMOUNTS COULD EXCEED ONE INCH. BOOKBINDER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0819 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BUFFALO 37.65N 93.10W
06/06/2005 0.75 INCH DALLAS MO PUBLIC
FEHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0842 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL LEBANON 37.68N 92.67W
06/06/2005 0.75 INCH LACLEDE MO EMERGENCY MNGR
FEHThe Springfield radar (KSGF), 82 km away, was scanning. The volume nearest the first event began at 13:41 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455587.